Online Prescription medication
Penis Enlargement Pill
 

Celebrex® (celecoxib)

Celebrex
Home > Pain Relief > Celebrex
Buy Celebrex
Celebrex

CELEBREX (pronounced sell'-uh-brex) is for relief of the pain and inflammation of OA and adult RA and was introduced in the United States in early 1999. Since then, millions of CELEBREX prescriptions have been written, making it the #1 selling brand of prescription arthritis medication.1 By effectively reducing the pain, inflammation and stiffness of arthritis, CELEBREX can help you through the day with activities like standing, walking or climbing stairs, and through the night while sitting or lying in bed

USES:
Celebrex is a nonsteroidal anti-inflammatory drug (NSAID) known as a COX-2 inhibitor used to relieve the symptoms of osteoarthritis and rheumatoid arthritis in adults. It may also be used to treat other conditions as determined by your doctor.

BEFORE USING:
Some medicines or medical conditions may interact with this medicine. INFORM YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that you are taking. ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you are taking an ACE inhibitor, an anticoagulant, furosemide, lithium, or fluconazole. Inform your doctor of any other medical conditions, allergies, pregnancy, or breast-feeding. Contact your doctor or pharmacist if you have any questions or concerns about taking this medicine.

DIRECTIONS: The usual dose of Celebrex for osteoarthritis is 200 mg daily or 100 mg twice daily. While patients with rheumatoid arthritis should start with these dosages, some patients with rheumatoid arthritis may benefit from dosage of 200 mg twice daily. The maximum daily dose should not exceed 200 mg twice daily. Ask your doctor, nurse, or pharmacist any questions you may have about this medicine. This medicine may be taken on an empty stomach or with food. STORE THIS MEDICINE at room temperature between 59 and 86 degrees F (15 and 30 degrees C) in a tightly-closed container, away from heat and light. IF YOU MISS A DOSE OF THIS MEDICINE, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do NOT take 2 doses at once.

PRECAUTIONS: DO NOT TAKE THIS MEDICINE IF YOU HAVE HAD A SEVERE ALLERGIC REACTION to aspirin or any medicine containing aspirin or to a nonsteroidal anti-inflammatory drug (such as Feldene, Motrin, Naprosyn, Clinoril). DO NOT TAKE THIS MEDICINE IF YOU HAVE HAD A SEVERE ALLERGIC REACTION to a sulfonamide antibiotic (Septra DS, Bactrim DS, Gantrisin). A severe reaction includes a severe rash, hives, breathing difficulties, or dizziness. If you have a question about whether you are allergic to this medicine, contact your doctor or pharmacist. IF YOU EXPERIENCE difficulty breathing; tightness of chest; swelling of eyelids, face, or lips; or if you develop a rash or hives, tell your doctor immediately. Do not take any more doses of this medicine unless your doctor tells you to do so. DO NOT EXCEED THE RECOMMENDED DOSE or take this medicine for longer than prescribed without checking with your doctor. KEEP ALL DOCTOR AND LABORATORY APPOINTMENTS while you are using this medicine. THIS MEDICINE MAY CAUSE stomach bleeding. If you drink alcohol on a daily basis, do not take this medicine without first discussing it with your doctor. Alcohol use combined with this medicine may increase your risk for stomach bleeding. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. This includes any medicines that contain aspirin, ibuprofen, naproxen, or ketoprofen. FOR WOMEN: IF YOU PLAN ON BECOMING PREGNANT, discuss with your doctor the benefits and risks of using this medicine during pregnancy. IT IS UNKNOWN IF THIS MEDICINE IS EXCRETED in breast milk. DO NOT BREAST-FEED while taking this medicine.

SIDE EFFECTS: SIDE EFFECTS that may occur while taking Celebrex include diarrhea, indigestion, mild stomach pain, gas, nausea, or headache. If they continue or are bothersome, check with your doctor. CHECK WITH YOUR DOCTOR AS SOON AS POSSIBLE if you experience skin rash or itching; unexplained weight gain; bloating or swelling of ankles, feet, or hands; vomiting material that looks like coffee grounds; blood in stool or vomit; yellowing of skin or eyes; or unusual fatigue. CONTACT YOUR DOCTOR IMMEDIATELY if you experience swelling of face, lips, eyes, throat, or tongue; difficulty swallowing or breathing; or hoarseness. If you notice other effects not listed above, contact your doctor, nurse, or pharmacist.

NOTES: DO NOT SHARE THIS MEDICINE with others for whom it was not prescribed. DO NOT USE THIS MEDICINE for other health conditions. KEEP THIS PRODUCT out of the reach of children. IF USING THIS MEDICINE FOR AN EXTENDED PERIOD OF TIME, obtain refills before your supply runs out.

Buy Celebrex

 

Copyright © 2001, 2002